# SDR FDEA201501230274

- Difficulty date: January 23, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 29,704 hours, 17,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE CUT OUT INNER ANGLE CRACKED.  REPAIRED IAW EA  F-5210-T0315194 PT1.
